# SDR UPS05845324

- Difficulty date: August 27, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 87,359 hours, 25,121 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 576960036
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 RT LE LWR INNER DOUBLER CRACKED AROUND DRAIN HOLE (2 EA CRACKS).  REMOVED, FABRICATED, AND INSTALLED INNER DOUBLER IAW DC-8 SRM 51-1-21 AND DWG 5769600.
